l₂-l∞ filter design for discrete-time singular Markovian jump systems with time-varying delays

dc.contributor.authorWu, Z.
dc.contributor.authorShi, P.
dc.contributor.authorSu, H.
dc.contributor.authorChu, J.
dc.date.issued2011
dc.description.abstractAbstract not available
dc.description.statementofresponsibilityZheng-Guang Wu, Peng Shi, Hongye Su, Jian Chu
dc.identifier.citationInformation Sciences, 2011; 181(24):5534-5547
dc.identifier.doi10.1016/j.ins.2011.07.052
dc.identifier.issn0020-0255
dc.identifier.issn1872-6291
dc.identifier.orcidShi, P. [0000-0001-6295-0405] [0000-0001-8218-586X] [0000-0002-0864-552X] [0000-0002-1358-2367] [0000-0002-5312-5435]
dc.identifier.urihttp://hdl.handle.net/2440/88289
dc.language.isoen
dc.publisherElsevier
dc.rights© 2011 Elsevier Inc. All rights reserved.
dc.source.urihttps://doi.org/10.1016/j.ins.2011.07.052
dc.subjectSingular systems; Markovian jump systems; Delay-dependent; l2–l∞ filtering; Linear matrix inequality
dc.titlel₂-l∞ filter design for discrete-time singular Markovian jump systems with time-varying delays
dc.title.alternativel(2)-l infinity filter design for discrete-time singular Markovian jump systems with time-varying delays
dc.typeJournal article
pubs.publication-statusPublished

Files